MathSciNet Relay Station
MathSciNet bibliographic data
MR328290 (48 #6632) 35B40 (73.35)
Dickey, R. W. Dynamic stability of equilibrium states of the extensible beam. Proc. Amer. Math. Soc. 41 (1973), 94–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement